Search the Community
Showing results for tags 'tics'.
I have suffered most of my life with OCD, Tic related OCD, (Complex Tic Disorder/Tourettic OCD/TOCD) and Panic Disorder. I have taken SSRI antidepressants and benzodiazepines with no or little success other than keeping panic at bay for over 20 years. I have discontinued the usage of antidepressants for almost a year now. I experienced acute withdrawl (“discontinuation syndrome”)and now I am enduring a protracted adverse reaction do to Dr. prescribed usage of SSRI antidepressants. I now have symptoms that I never had before taking the medication and during the time I was on the medication. Sym
I recently have been working on cleansing my system. i was on several pscyh drugs over the years but olanzapine was hell on steroids. i am on my third year of symptoms. the term 'mad as a hatter' comes from chronic mercury exposure while making hats. looking back on my insanity during withdrawal i have to consider my own mercury exposure and its role in my withdrawal symptoms. while discontinuing olanzapine, i developed verbal tics and jerking movements, similar to tourettes syndrome. there is an article on pubmed of a case from olanzapine withdrawal causing tics. ironically, olanzapine i